# SDR HAEA200500181

- Difficulty date: August 14, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Engine: Ge CF7002D2
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 3S2060DC168B1
- Part serial: 6548212M1
- Condition: Failed
- Location: Radio Cabinet
- Part time: 4,060 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AT FL280, BATTERY BUS ANNUNCIATOR LIGHT ILLUMINATED.  RESET BUS IAW CHECKLIST AND REDUCED ELECTRICAL LOAD.  PROBLEM CORRECTED FOR A FEW MINUTES FOLLOWED BY LOSS OF NR 1 GEN LIGHT.  ATTEMPTED RESET OF NR 1 GEN UNSUCCESSFUL.  NR 1 GEN WAS SHUT OFF AND ELECTRICAL LOAD FURTHER REDUCED.  AFTER A FEW MINUTES NR 2 GEN LIGHT ILLUMINATED.  CREW CONTACTED AIRPORT AND INFORMED OF MECHANICAL DIFFICULTIES.  AIRCRAFT DIVERTED, NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISPATCHED FOR REPAIR.  FOUND NR 1 AND NR 2 GCU FAILED AND NR 2 GENERATOR FAULTY.  REPLACED AND NR 1 AND NR 2 GCU, REPLACED NR 2 STARTER/GENERATOR.  GROUND OPS GOOD.  (K)
